# SDR UPS04543592

- Difficulty date: December 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INCOMING RECEIVED EICAS MSG RT ELEVATOR PCU, LT ELEVATOR PCU, AFT EXHAUST FAN 1, AFT EXHAUST FAN 2.  CREW UNABLE TO RESOLVE, DECLARED EMERGENCY.  ALL STATUS LEVEL MSGS CLEARED THRU EICAS INTEROGATION REF CH AMM 31-41-00.  PCU CHECKED, FOUND NO ERROR CODES, FLT CONTROL CHECKS PERFORMED A/C CLEARED WITH POWER TRANSFER CHECKS OK.
